# SDR AALA202011209009

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,983 hours, 15,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Unsecure
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1L DOOR GUST LOCK BROKEN.  SECURED LOOSE NYLON GUIDE BUSHING ON L2 DOOR GUST LOCK ACTUATOR L2 DOOR.
